Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Attitude

From: Mr. B - 4 years 6 weeks ago

I have calcium over flowing in my body, My adrenals have just started up agin after 9 months of meds. I also had a back fusion 2 years &the drugs to go dwith it. My personallity and anger have caused my wife to ask me to leave & fix my problems. Is it likely to have such a change in your hormonal state& personality that you are no longer capable of being yourself any longer. I meet 15 of parathyroid systoms.

Do you find this discussion helpful?
0

4 Responses

Is this good advice?
0

I'm sorry about your personal problems with your wife. Attitude and personality problems are very common with endocrine malfunctions. I can relate to your anger and irritability as I have hyperthyroidism and it just happens this way cause your body in under stress and working harder. You must realize that medication alone will not help these mental symtpons, you need a good diet, low stress and plenty of relaxation and sleep. Communicate everything you need to say in a diary or a psychologist for you to release this pent up energy somewhere, then google natural diets and cures for your condition.Good luck

Is this good advice?
0

It is possible owing to hormonal problems that one gets unable to handle everything well. But You seem to know Your problem well and You are well aware of everything happening. Just do one thing and don't let Your problems take control over You. Maintain balance and take over Your life's control in Your hand and no problem could harm You even the least. Its all in the mind.

Is this good advice?
0

Keeping your child healthy is a big job! Read all about common childhood aches, pains, and illnesses, plus how to take care of your child's body from teeth to toes
http://www.bearyfungym.com/
child gymnastics

Is this good advice?
0

whatever has come, You are bound to face it strongly now. If You have symptoms likely its the parathyroid tumor that's causing the problem. Why don't You get it removed from a specialist?

SHOW MAIN MENU
SHOW SUB MENU